# SDR AALA20110719AFW03

- Difficulty date: July 18, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 72,099 hours, 11,508 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AT FORWARD TENSION BOLT HOLES ON THE RIGHT WING AFT PITCHLOAD FITTING, OUTBOARD HOLE ONLY.  ACCOMPLISHED REPAIR PER EA B767-57-017927.
